Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911

   
 
 

 

Correction to ``Twisted stable maps to tame Artin stacks''


Authors: Dan Abramovich, Martin Olsson and Angelo Vistoli
Journal: J. Algebraic Geom. 24 (2015), 399-400
DOI: https://doi.org/10.1090/S1056-3911-2014-00653-6
Published electronically: September 9, 2014
Original Article: J. Algebraic Geom. 20 (2011), no. 3, 399-477.
MathSciNet review: 2786662
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

Dan Abramovich
Affiliation: Department of Mathematics, Brown University, Box 1917, Providence, Rhode Island 02912
Email: abrmovic@math.brown.edu

Martin Olsson
Affiliation: Department of Mathematics #3840, University of California, Berkeley, California 94720-3840
Email: molsson@math.berkeley.edu

Angelo Vistoli
Affiliation: Scuola Normale Superiore, Piazza dei Cavalieri 7, 56126 Pisa, Italy
Email: angelo.vistoli@sns.it

DOI: https://doi.org/10.1090/S1056-3911-2014-00653-6
Received by editor(s): July 29, 2013
Received by editor(s) in revised form: August 12, 2013, and September 17, 2013
Published electronically: September 9, 2014
Article copyright: © Copyright 2014 University Press, Inc.

American Mathematical Society